I've started taking fluoxetine as of Monday and I developed this "cold" on Thursday! Is it a genuine cold or could it be the symptoms of the medication??
I've looked around online and some websites say fluoxetine has "flu like symptoms" or "cold like symptoms" as side effects.
I've been taking day and night nurse tablets (24 hour care) for the past 3 days and normally that would have gotten rid of it by now but I still pretty much feel the same?? Except my sore throat is lessening.
How can I tell if its the medication or if its a genuine cold?? And if it is the medication, how long until it goes away??
Do I have a cold or is it the medication symptoms?? Watch
- Thread Starter
- 13-02-2016 11:51
- 13-02-2016 11:55
The day/night tablets will relieve your symptoms but won't get rid of your cold. Can't answer your other question though.
Offline21ReputationRep:TSR Support Team
- TSR Support Team
- 13-02-2016 12:19
It could well be your medication, most side effects disappear within 2-3 weeks iirc. This time of year there's loads of colds going round so could be that too, or possibly a combination of both. Stick with it and take paracetamol/whatever else ou normally would (but check contraindications first!) and hopefully it'll go away soon
Posted from TSR Mobile